Differential and Integral Equations
- Differential Integral Equations
- Volume 18, Number 8 (2005), 841-854.
On viscous conservation laws with growing initial data
A local unique solvability is established for viscous conservation laws when the initial data may grow to infinity with a natural order. It is also shown that such a classical solution can be extended to a global-in-time solution provided that the growth order of the initial data is less than the critical order.
Differential Integral Equations, Volume 18, Number 8 (2005), 841-854.
First available in Project Euclid: 21 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35K15: Initial value problems for second-order parabolic equations
Yamada, Kazuyuki. On viscous conservation laws with growing initial data. Differential Integral Equations 18 (2005), no. 8, 841--854. https://projecteuclid.org/euclid.die/1356060148